# SDR DALA2022030101301

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 81,947 hours, 16,005 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DURING PDC FOUND R1 DOOR SLIDE INDICATOR LIGHT INOP, CORECTIVE ACTION: R/R DOOR SLIDE INDICATOR PER B767-400 AMM 52-11 ALL OPS. (8589000)
